# SDR DALA2019111486688

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 80,667 hours, 37,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR LOCATED AT FR 68 RH SIDE AT LEVEL STR 8R AFT UPPER CORNER RADIUS DOOR CUT OUT AREA AT AFT GALLEY AREA, PERFORMED REPAIR ON PASSENGER CREW DOOR AT FR 68 RH SIDE AT LEVEL OF STR 8R AT AFT GALLEY AREA AS PER 53-41-12-300-012 AND DRAWING D53480505 ISSUE EQ RELEASE DATE 09 APR 19 AND REPLACED LINTEL BTW FR 66 AND FR 68 AT LEVEL OF TR 8R AFT GALLEY AREA AS PER SRM A320 51-72-11 AND DRAWING D53480020
